A reversible random sequence arising in the metric theory of the continued fraction expansion

Authors

  • Marius Iosifescu Romanian Academy, Bucharest, Romania

Abstract

Not available.

Downloads

Download data is not yet available.

References

A. Dümer, On a theorem of Gauss-Kuzmin-Lévy. Arch. Math. 58 (1992), pp. 251-256.

M. Iosifescu, On the Gauss-Kuzmin-Lévy theorem, III. Rev. Roumaine Math. Pures Appl. 42 (1997), pp.71-88.

M. Iosifescu and Ş. Grigorescu, Dependence with Complete Connections and lts Applications. Cambridge University Press, Cambridge, 1990.

Downloads

Published

1997-08-01

How to Cite

Iosifescu, M. (1997). A reversible random sequence arising in the metric theory of the continued fraction expansion. Rev. Anal. Numér. Théor. Approx., 26(1), 91–93. Retrieved from https://ictp.acad.ro/jnaat/journal/article/view/1997-vol26-nos1-2-art12

Issue

Section

Articles